# SDR DALA2024071407100

- Difficulty date: July 11, 2024
- Submitted: July 14, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,371 hours, 16,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 0193, AFTER PUSHBACK & ENG START, F/A ADVISED THAT 2L DOOR EMERY LIGHTS ARE ON AND BLINKING. RESETTING THE EMERY LIGHTS DID NOT HELP. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY M1210 PER B767 AMM 33-51 TEST GOOD. (LP 6039750)
